Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 13, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 12, 2010, 9:18 PM CST for Piatt County, Illinois. It took effect at Mar 15, 2010, 7:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2010, 9:18 PM CST (03:18 UTC)
- In effect from
- Mar 15, 2010, 7:00 AM CDT
- Expired
- Mar 15, 2010, 10:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 12.76 ft at Mar 14, 2010, 5:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
208
WGUS43 KILX 130318
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CST FRI MAR 12 2010
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.SYNOPSIS...RECENT RAINFALL IN THE UPPER SANGAMON RIVER BASIN HAS
CAUSED THE RIVER AT MONTICELLO TO RISE CLOSE TO FLOOD STAGE. THE
RIVER LEVEL IS EXPECTED TO CLIMB ABOVE FLOOD STAGE LATE SATURDAY
EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC147-131718-
/O.NEW.KILX.FL.W.0013.100314T1200Z-100317T0300Z/
/MNTI2.1.ER.100314T1200Z.100316T0000Z.100316T2100Z.NO/
918 PM CST FRI MAR 12 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM SUNDAY MORNING TO TUESDAY EVENING.
* AT 745 PM FRIDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY NIGHT AND CONTINUE TO
RISE TO NEAR 13.4 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 11.9 FRI 8 PM 12.2 13.0 13.3
$$5 follow-up statements
597
WGUS83 KILX 131504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CST SAT MAR 13 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-140504-
/O.EXT.KILX.FL.W.0013.100314T1200Z-100317T0600Z/
/MNTI2.1.ER.100314T1200Z.100315T1200Z.100317T0000Z.NO/
904 AM CST SAT MAR 13 2010
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM SUNDAY MORNING TO LATE TUESDAY NIGHT.
* AT 800 AM SATURDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 13.3 FEET BY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 12.2 SAT 8 AM 13.0 13.3 13.2
$$636
WGUS83 KILX 140406
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CST SAT MAR 13 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-141806-
/O.EXT.KILX.FL.W.0013.100315T0600Z-100316T0600Z/
/MNTI2.1.ER.100315T0600Z.100315T0600Z.100316T0000Z.NO/
1006 PM CST SAT MAR 13 2010
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE SUNDAY NIGHT TO LATE MONDAY NIGHT.
* AT 815 PM SATURDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 12.5 SAT 8 PM 12.7 13.0 12.8
$$
SHIMON411
WGUS83 KILX 141508
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT SUN MAR 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-150508-
/O.CON.KILX.FL.W.0013.100315T0600Z-100316T0600Z/
/MNTI2.1.ER.100315T0600Z.100315T0600Z.100316T0000Z.NO/
1008 AM CDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT 900 AM SUNDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 12.7 SUN 9 AM 13.0 12.8 12.2
$$774
WGUS83 KILX 150233
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT SUN MAR 14 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-151633-
/O.EXT.KILX.FL.W.0013.100315T1200Z-100315T1800Z/
/MNTI2.1.ER.100315T1200Z.100315T1200Z.100315T1200Z.NO/
933 PM CDT SUN MAR 14 2010
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM MONDAY MORNING TO MONDAY AFTERNOON.
* AT 700 PM SUNDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 12.8 SUN 7 PM 13.0 12.8 12.1
$$519
WGUS83 KILX 151531
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT MON MAR 15 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-151600-
/O.CAN.KILX.FL.W.0013.000000T0000Z-100315T1800Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT MON MAR 15 2010
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT MONTICELLO.
* AT 9 AM MONDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.8 FEET
LAST NIGHT. THE RIVER WILL FALL FURTHER BELOW FLOOD STAGE
DURING THE NEXT FEW DAYS.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
MONTICELLO 13 12.7 MON 9 AM 12.5 12.0 11.3
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 8:50 PM CST, 28 minutes earlier.
Area forecast discussion, Mar 12, 8:50 PM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 850 PM CST FRI MAR 12 2010 .DISCUSSION... ISSUED 849 PM CST FRI MAR 12 2010 WILL BE UPDATING THE ZONE FORECAST AND GRIDDED FORECASTS SHORTLY FOR CHANGES DUE TO SHORT TERM RADAR AND SATELLITE TRENDS. THE LATEST SURFACE ANALYSIS AT 02Z INDICATED A SURFACE LOW NEAR INDIANAPOLIS. THIS LOW WILL CONTINUE ITS EAST TO WEST TREK AROUND AN UPPER LOW CENTERED IN SOUTHERN MO. THE WATER VAPOR LOOP INDICATED A FAIRLY POTENT SHORTWAVE ROTATING ON THE EASTERN SIDE OF THE UPPER LOW INTO SOUTH CENTRAL IL. THE PASSAGE OF THIS SHORTWAVE HAS RESULTED IN A TEMPORARY END TO THE RAIN SOUTH OF A LINE FROM SHELBYVILLE TO PARIS...AND WAS ENHANCING THE RAINFALL FROM ABOUT LINCOLN TO CHAMPAIGN. TOTAL PRECIPITATION HAS RANGED FROM 0.10 TO 0.50 INCH. THE RADAR PRECIP PLOTS ARE NOT TOO BAD ON THE EDGES AND NEAR THE RADAR...BUT A CLASSIC CASE OF BRIGHT BANDING IS OCCURRING IN A 30-40 MILE RING AROUND THE RADAR SINCE THE FREEZING LEVEL IS ABOUT 3500-4000 FT. SHOULD SEE ANOTHER 0.25 TO 0.50 INCH IN WEST CENTRAL IL AND ONLY UP TO A TENTH IN SOUTHEAST IL OVERNIGHT...WHERE THE RAIN WILL BE MORE SCATTERED IN NATURE. THE POPS WERE ADJUSTED FOR THE AFOREMENTIONED REASONING...WITH THE BIGGEST CHANGE IN SOUTHEAST IL WHERE THEY WERE LOWERED TO THE CHANCE CATEGORY OVERNIGHT. TEMPS LOOK GOOD SINCE THE DAMP AND CLOUDY CONDITIONS WILL KEEP READINGS NEARLY STEADY THROUGH THE NIGHT. MILLER && .AVIATION... ISSUED 600 PM CST FRI MAR 12 2010 AN UPPER LOW IN SW MISSOURI AND A STRONG SHORTWAVE ROTATING ON THE EASTERN SIDE OF THIS LOW INTO SOUTHEAST IL WILL CAUSE LOW PRESSURE IN SOUTHERN INDIANA AND ITS ASSOCIATED RAINFALL SHIELD TO MOVE FROM THE SE TO THE NW. THERE ARE NO T-STORMS WITH THIS RAIN...BUT MVFR CONDITIONS IN CENTRAL IL WITH IFR CONDITIONS RAPIDLY FORMING/MOVING INTO EASTERN IL. THE ENTIRE FORECAST AREA WILL BE IN THE IFR CONDITIONS FOR BOTH CEILINGS AND VISIBILITY BY 06Z. THE EXCEPTION WILL BE AT KPIA WHERE IFR LEVELS WILL HOLD UNTIL 08Z OR SO. THE SURFACE LOW MOVING FROM SOUTHERN INDIANA INTO CENTRAL IL OVERNIGHT WILL CAUSE HAVOC WITH THE LOW LEVEL WINDS. NORTH WINDS WILL BE THE RULE IN MUCH OF CENTRAL IL...BUT KDEC TO KCMI WILL EXPERIENCE WINDS SHIFTING AROUND TO NEARLY EVERY DIRECTION THE NEXT 24 HOURS...MAKING FOR CHALLENGING CONDITIONS WHEN CHOOSING RUNWAYS. BASED ON THE PREFERRED TIMING AND TRACK OF THE SHORTWAVE AND LOW DEPICTED BY THE GFS MODEL...IT APPEARS THAT THERE WILL BE A BREAK IN THE RAIN SATURDAY MORNING...BEFORE THE NEXT EAST TO WEST MOVING SHORTWAVE MOVES INTO THE REGION FOR THE AFTERNOON AND EARLY EVENING. MILLER && .PREV DISCUSSION... ISSUED 240 PM CST FRI MAR 12 2010 MAIN CONCERNS IN THE NEAR TERM WILL BE AMOUNT OF PCPN IN NEXT 24-36 HRS...FOLLOWED BY TEMPS. IN THE EXTENDED...CONCERN IS NEXT CHANCE OF PCPN. MODELS IN GOOD AGREEMENT WITH OVERALL PATTERN AND SFC FEATURES. DIFFERENCES SEEN ARE WITH AMOUNT OF QPF EXPECTED OVER NEXT 24-36HRS. WITH DRY SLOW ROTATING INTO SOUTHEASTERN IL THIS EVENING...BELIEVE GFS/ECMWF OVERDONE ON PCPN AND NAM LOOKS LITTLE BETTER. FURTHER OUT...EXTENDED MODELS AGREE WITH DROPPING A SHORT WAVE INTO THE AREA NEXT WEEK AS FLOW BECOMES MESSY AND LESS ORGANIZED. HOWEVER...MODES DO NOT AGREE ON THE AMPLITUDE OF A WESTERN US RIDGE EARLY IN THE PERIOD...OR THE OVERALL PATTERN LATER IN THE EXTENDED PERIOD. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT SFC PATTERN VERY WEEK AND DISORGANIZED THIS AFTERNOON...WHICH SEEMS TO FIT THE NAM LITTLE BETTER THAN THE GFS OR SREF. SO PCPN WILL CONTINUE OVER THE AREA INTO THIS EVENING. SATELLITE LOOPS INDICATE A DRY SLOT ROTATING THROUGH TN AND INTO KY...WHICH SHOULD REACH INTO SOUTHEASTERN IL LATER THIS EVENING AND CAUSE PCPN TO COME TO AN END OR DIMINISH TO SPRINKLES. THIS WILL ALSO PUSH MOST OF THE PCPN NORTH OF I-72 BY MIDNIGHT...LEAVING THE SOUTH AND SOUTHEAST DRIER. WILL TRY TO REFLECT THIS IN POPS FOR OVERNIGHT AND TOMORROW...GIVEN THAT HIGHEST POPS SHOULD BE NORTH TOMORROW TOO. SYSTEM CURRENTLY OFF NW US COAST WILL BE KICKER THAT WILL PUSH THE CURRENT UPPER LVL SYSTEM OUT OF THE AREA BEGINNING TOMORROW NIGHT AND THEN FINISHING ON SUNDAY. LIKELY POPS WILL CONTINUE TOMORROW BUT THEN DIMINISH TO CHC POPS FOR SAT NIGHT AS THE SYSTEM PUSHES EAST THROUGH THE PERIOD. SUNDAY SHOULD BE DRY BUT UPPER LEVEL TROUGH WILL STILL BE OVER THE AREA WHICH WILL PROVIDE FOCUS FOR POSSIBLE DAYTIME SHOWERS. SO WILL KEEP SILENT POPS IN FOR NOW. REMAINDER OF SHORT TERM WILL BE DRY AS A DRIER AIR MASS MOVES INTO THE AREA FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. MAV NUMBERS WARMER THAN MET WHICH WOULD BE NICE...BUT WITH LOTS OF CLOUD COVER THROUGH THE NEXT 48HRS...BELIEVE COOLER TEMPS BEST FORECAST....SO LEANING TOWARD MAV THIS FORECAST. LONG TERM...TUESDAY THROUGH FRIDAY AS RIDGING TRIES TO BUILD IN THE WESTERN US NEXT WEEK...A WEAK SHORT WAVE WILL DROP INTO THE MIDWEST DURING THE TUE TO WED TIME FRAME. GFS DROPS THE S/W INTO IL WHILE THE NEW ECWMF DROPS IT INTO THE SOUTHERN PLAINS. DUE TO THESE DIFFERENCES...AND SOME TIMING DIFFERENCES...WILL NOT INTRODUCE POPS FOR FIRST COUPLE OF DAYS OF EXTENDED. THIS ALSO MEANS THAT WILL NOT HAVE POPS FOR ENTIRE EXTENDED PERIOD THIS PACKAGE. THERE IS ANOTHER STRONGER SYSTEM THAT IF FORECAST TO MOVE INTO THE AREA BY NEXT WEEKEND THOUGH...BUT THAT SHOULD BE BEYOND THIS PACKAGE FOR NOW. TEMPS WILL WARM BACK UP INTO THE 50S NEXT WEEK...WHICH IS ABOVE NORMAL FOR MID MARCH. MEX GUIDANCE LOOKS LITTLE WARM FOR MESSY NORTHWEST TYPE FLOW...SO TRENDED SLIGHTLY LOWER. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 12, 3:03 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CST FRI MAR 12 2010 ILZ036-040-041-047-049-050-131200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 303 PM CST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MINOR FLOODING IS EXPECTED TO CONTINUE THROUGH THE WEEKEND ALONG THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM THROUGH BEARDSTOWN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO LOCALLY HEAVY RAINFALL TONIGHT MAY CAUSE RISES ON ADDITIONAL RIVERS AND STREAMS THIS WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ063-068-071>073-131200- CLARK-CLAY-CRAWFORD-LAWRENCE-RICHLAND- 303 PM CST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MINOR FLOODING IS FORECAST ON THE WABASH RIVER...AS WELL AS ON THE LITTLE WABASH RIVER NEAR CLAY CITY. MODERATE RAINFALL TONIGHT MAY ALSO CAUSE RISES ON OTHER STREAMS AND RIVERS IN SOUTHEAST ILLINOIS THIS WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-131200- CHAMPAIGN-CHRISTIAN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE- PEORIA-PIATT-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 303 PM CST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO LOCALLY HEAVY RAINFALL TONIGHT MAY CAUSE RISES ON AREA RIVERS AND STREAMS THIS WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:43 AM CST | River Flood Warning | ILX | Fulton, Knox | 3 days |
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.